# SDR 05FDEA01566

- Difficulty date: June 2, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 35,713 hours, 24,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSRM53102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 24 FS 690, SPLICE FOUND CORRODED UPON REMOVAL OF SPLICE PARTS.  SPLICED IN SECTION OF SEAT TRACK STA 690 - 710 RBL 24 IAW SRM 53-10-5 FIG 1.  SEAT TRACK FABBED ON TRAVELER T5/524451.  SPLICES FABBED FROM P/N 60-3338/24, BATCH 913828, SPLICE PLATE FABBED FROM 7075-T6 .250.
